×

zbMATH — the first resource for mathematics

On iterations methods for zeros of accretive operators in Banach spaces. (English) Zbl 1192.65070
The paper is concerned with solving iteratively nonlinear operator equations involving set valued accreative operators in Banach spaces (in Hilbert spaces they are called monotone operators). The authors are focused on three types of iterations: the continuous Picard type iteration, the approximate Picard type iteration and the Halpern type iteration [see B. Halpern, Bull. Am. Math. Soc. 73, 957–961 (1967; Zbl 0177.19101)]. All these three iterative methods are depending on the resolvent of the considered accreative operator and on a real sequence from the interval \((0,1)\) satisfying certain conditions.
The results proved by the authors are refering to the strong convergence of these iterative methods under the assumptions that the Banach space is a reflexive one, with weakly continuous duality mapping and the accretive operator satisfies the range condition. The obtained results are then applied to a viscosity approximation with weak contraction for equilibrium problems and for solving variational inequalities.

MSC:
65J15 Numerical solutions to equations with nonlinear operators (do not use 65Hxx)
47J25 Iterative procedures involving nonlinear operators
47J20 Variational and other types of inequalities involving nonlinear operators (general)
47H06 Nonlinear accretive operators, dissipative operators, etc.
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Alber, Ya.I.; Iusem, A.N., Extension of subgradient techniques for nonsmooth optimization in Banach spaces, Set-valued anal., 9, 4, 315-335, (2001) · Zbl 1049.90123
[2] Alber, Y.; Reich, S.; Yao, J.C., Iterative methods for solving fixed point problems with nonself-mappings in Banach spaces, Abstract appl. anal., 4, 193-216, (2003) · Zbl 1028.47049
[3] Ya.I. Alber, S. Guerre-Delabriere, Principles of weakly contractive maps in Hilbert spaces, New Results in Operator Theory, in: I. Gohberg, Yu. Lyubich (Eds.), Advances and Appl., vol. 98, Birkhäuser, Basel, 1997, pp. 7-22. · Zbl 0897.47044
[4] Bruck, R.E., A strongly convergent iterative method for the solution of \(0 \in \mathit{Ux}\) for a maximal monotone operator U in Hilbert space, J. math. anal. appl., 48, 114-126, (1974) · Zbl 0288.47048
[5] Browder, F.E., Nonlinear monotone and accretive operators in Banach space, Proc. nat. acad. sci. USA, 61, 388-393, (1968) · Zbl 0167.15205
[6] Browder, F.E., Convergence theorems for sequences of nonlinear operators in Banach spaces, Math. Z., 100, 201-225, (1967) · Zbl 0149.36301
[7] Bose, S.C., Weak convergence to the fixed point of an asymptotically nonexpansive map, Proc. am. math. soc., 68, 305-308, (1978) · Zbl 0377.47037
[8] Blum, E.; Oettli, W., From optimization and variational inequalities to equilibrium problems, Math. student, 63, 123-145, (1994) · Zbl 0888.49007
[9] Combettes, P.L.; Hirstoaga, S.A., Equilibrium programming in Hilbert spaces, J. nonlinear convex anal., 6, 117-136, (2005) · Zbl 1109.90079
[10] Chen, R.; Song, Y.; Zhou, H., Viscosity approximation methods for continuous pseudocontractive mappings, Acta math. sinica Chinese series, 49, 6, 1275-1278, (2006) · Zbl 1202.47070
[11] Chen, R.; Song, Y.; Zhou, H., Convergence theorems for implicit iteration process for a finite family of continuous pseudocontractive mappings, J. math. anal. appl., 314, 701-709, (2006) · Zbl 1086.47046
[12] Deimling, K., Zero of accretive operators, Manuscripta math., 13, 365-374, (1974) · Zbl 0288.47047
[13] Gossez, J.P.; Dozo, E.L., Some geometric properties related to the fixed point theory for nonexpansive mappings, Pacific J. math., 40, 565-573, (1972) · Zbl 0223.47025
[14] Halpern, B., Fixed points of nonexpansive maps, Bull. am. math. soc., 73, 957-961, (1967) · Zbl 0177.19101
[15] Martin, R.H., A global existence theorem for autonomous differential equations in Banach spaces, Proc. am. math. soc., 26, 307-314, (1970) · Zbl 0202.10103
[16] Nevanlinna, O., Global iteration schemes for monotone operators, Nonlinear anal., 3, 505-514, (1979) · Zbl 0439.47043
[17] Osilike, M.O., Approximation methods for nonlinear m-accretive operator equations, J. math. anal. appl., 209, 20-24, (1997) · Zbl 0882.47029
[18] Reich, S., Constructive techniques for accretive and monotone operators, (), 333-345
[19] Reich, S., Strong convergence theorems for resolvents of accretive operators in Banach spaces, J. math. anal appl., 75, 287-292, (1980) · Zbl 0437.47047
[20] Rockafellar, R.T., Monotone operators and the proximal point algorithm, SIAM J. control optim., 14, 877-898, (1976) · Zbl 0358.90053
[21] Rhoades, B.E., Some theorems on weakly contractive maps, Nonlinear anal., 47, 2683-2693, (2001) · Zbl 1042.47521
[22] Song, Y., On a Mann type implicit iteration process for continuous pseudocontractive mappings, Nonlinear anal., 67, 3058-3063, (2007) · Zbl 1131.47058
[23] Song, Y.; Chen, R., Convergence theorems of iterative algorithms for continuous pseudocontractive mappings, Nonlinear anal., 67, 486-497, (2007) · Zbl 1126.47054
[24] Y. Song, R. Chen, An approximation method for continuous pseudocontractive mappings, J. Inequal. Appl. vol. 2006, Article ID 28950, doi: 10.1155/JIA/2006/28950. · Zbl 1131.47059
[25] Benavides, T.D.; Acedoand, G.L.; Xu, H.K., Iterative solutions for zeros of accretive operators, Math. nachr., 248-249, 62-71, (2003) · Zbl 1028.65060
[26] Takahashi, W., Nonlinear functional analysis – fixed point theory and its applications, (2000), Yokohama Publishers Inc. Yokohama · Zbl 0997.47002
[27] Takahashi, W.; Ueda, Y., On reich’s strong convergence for resolvents of accretive operators, J. math. anal. appl., 104, 546-553, (1984) · Zbl 0599.47084
[28] Xu, H.K., Strong convergence of an iterative method for nonexpansive and accretive operators, J. math. anal. appl., 314, 631-643, (2006) · Zbl 1086.47060
[29] Zeidler, E., Nonlinear functional analysis and its applications, part II: monotone operators, (1985), Springer-Verlag Berlin
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.